Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Flank pain, burning sensation, tingling. Caused due to messed up TSH?

I had thyroid cancer and removed in 2005. But now I have 0.038 tsh 4 free and normal TSH- the doctor said I was being over treated and decreased the dose. That is Ok. But I have flank pains, burning sensations, and tingling . I went to ER to have brain MRI to rule out MS/TIA and had xray on my side and stomach areas. Everything was normal. Is it possible that flank plans, burning, and tingling were caused by messed up TSH (I had a baby 7 months ago, got IUD and it got messy--I was on BC 2-3 times a day for 8 weeks and decided to take out IUD and stopped BC when the flank and burning showed up. Now bleeding is just fine. but still burning and flank pains.) I asked my endocrinologist and said it s not TSH related. Is this correct?
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  126
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Naturopathy & Yoga Specialist 's  Response
These symptoms are not likely related to TSH or thyroid hormones. Have they done a urinalysis to rule out infection?
Answered: Fri, 31 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor